# SDR CALA2025111911343

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 70,026 hours, 23,065 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5091
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND NUPLATE HOLE ON UPPER PART OF FLOOR BEAM AT STA 1681 RBL-32 PERFORMED BOEING 757 SRM 53-60-51-2R-3 REPAIR COMPLETED BOEING 757 SRM 53-60-51-2R-3 REPAIR
